# SDR 96UAL900365

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335UA
- Make and model: Boeing 737322
- Aircraft serial: 24230
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil Temp Ind
- Part number: 162BL804A
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW ADVISED THAT AFTER TAKEOFF NUMBER TWO ENGINE OIL TEMPERATURE STARTED TO RISE AND PEGGED.  REDUCED THROTTLE, NO HELP.  TEMPERATURE REMAINED PEGGED.  *S/D*  REPLACED THE OIL TEMPERATURE INDICATOR.  THE INDICATOR WAS FOUND TO BE SLUGGISH AND STUCK AT 100 DEGREE AND 150 DEGREE READINGS.
